# SDR SPAA0000016

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6555484501
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, LOWER FORWARD CARGO PIT TIE DOWN TRACK AT BS 540, LBL 28, WAS FOUND WITH CORROSION EXCEEDING LIMITS AT ANCHOR NUT HOLES.  THE TIE DOWN TRACK WAS COMPLETELY REPLACED PER B-737 SRM 51-10-1, PARAGRAPH 4 AND SRM 51-30-2.
